×

zbMATH — the first resource for mathematics

Atoms in the lattice of identical-inclusion varieties of semigroups. (English) Zbl 0345.20071
MSC:
20M99 Semigroups
08B99 Varieties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] T. Evans, ?The lattice of semigroup varieties,? Semigroup Forum,2, No. 1, 1-43 (1971). · Zbl 0225.20043 · doi:10.1007/BF02572269
[2] E. S. Lyapin, Semigroups, 3rd edition, Amer. Math. Soc., Providence, R. I. (1974), Chap. XII.
[3] T. Tamura, ?On commutative exclusive semigroups,? Semigroup Forum,2, No. 2, 181-187 (1971). · Zbl 0226.20059 · doi:10.1007/BF02572290
[4] M. Jamada, ?Note on exclusive semigroups,? Semigroup Forum,3, No. 2, 160-167 (1972).
[5] L. O’Corroll and B. M. Schein, ?On exclusive semigroups,? Semigroup Forum,3, No. 1, 338-348 (1972). · Zbl 0237.20054 · doi:10.1007/BF02572971
[6] J. Kalicki and D. Scott, ?Equational completeness of abstract algebras,? Proc. Konikl. Nedel. Acad. Wet. A,58, No. 5, 650-659 (1955). · Zbl 0073.24501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.